[A case of acute coronary syndrome following the use of parenteral penicillin: Kounis syndrome].
Аннотация
Kounis syndrome refers to the concurrence of acute coronary events and allergic or hypersensitivity reactions. In this report, we describe the case of a male patient, in whom acute ST-segment elevation and myocardial infarction developed immediately after injection of depot penicillin, and we discuss the Kounis syndrome. A 52-year-old male patient had chest pain, hypotension and ST-elevation on leads DI and aVL of electrocardiography 30 minutes after intramuscular penicillin injection due to cryptic tonsillitis. Kounis syndrome was considered as a possible diagnosis according to the presentation. Histamine and tryptase levels were not studied due to the delay on arrival to the emergency department. The patient promptly underwent coronary angiography, which revealed only diffuse plaques in all main coronary arteries without any obstructive lesion. We found only increased immunoglobulin (Ig) E, which is associated with the syndrome. With this report, we remind clinicians to consider Kounis syndrome in patients who are subjected to allergenic substances and demonstrate acute chest pain.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.